# SDR DL72W990710

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TYPICAL CRACK WAS FOUND IN THE INBOARD VERTICAL WEB OF THE RT AFT ENTRY DOOR TORQUE BOX AT FS 1271. THE CRACK WAS REPAIRED PER BAC S/B 727-53-0129 AND DOCUMENTED PER ER/A 367089-14AD.
